# SDR SWAA041834

- Difficulty date: June 29, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 50,340 hours, 46,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L2 AND R2 DOOR EVAC DOOR SLIDES GIRT BAR DOOR HOOKS CORRODED.  REMOVED AND REPLACED L2 AND R2 DOOR EVAC SLIDE GIRT BAR DOOR HOOKS PER MM.
